MathSciNet Relay Station
MathSciNet bibliographic data
MR402291 35L60
Payne, L. E.; Sattinger, D. H. Saddle points and instability of nonlinear hyperbolic equations. Israel J. Math. 22 (1975), no. 3-4, 273–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement